Translator Disclaimer
december 2018 On the multiplication by a polynomial of bounded continued fraction over a finite field
Khalil Ayadi, Awatef Azaza, Iheb Elouaer
Bull. Belg. Math. Soc. Simon Stevin 25(5): 777-792 (december 2018). DOI: 10.36045/bbms/1547780435

Abstract

In this paper, we will discuss the period length of the continued fraction of the product of a polynomial with a quadratic power series over a finite field. Furthermore, we will give the first example of bounded continued fraction in characteristic 3 with not flat partial quotients.

Citation

Download Citation

Khalil Ayadi. Awatef Azaza. Iheb Elouaer. "On the multiplication by a polynomial of bounded continued fraction over a finite field." Bull. Belg. Math. Soc. Simon Stevin 25 (5) 777 - 792, december 2018. https://doi.org/10.36045/bbms/1547780435

Information

Published: december 2018
First available in Project Euclid: 18 January 2019

zbMATH: 07038552
MathSciNet: MR3901846
Digital Object Identifier: 10.36045/bbms/1547780435

Subjects:
Primary: 11A55, 11J70

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 5 • december 2018
Back to Top